# SDR CA150914013

- Difficulty date: September 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 41,572 hours
- Engine: Ge CFM567B24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 261230102
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING TAXI IN TO THE GATE, THE RAMP AGENT INFORMED THE CREW THAT THE NR 3 TIRE WAS BLOWN.  UPON INSPECTION THERE WAS NO DAMAGE DONE TO THE ACFT.  BOTH NR 3 AND NR 4 WHEEL ASSEMBLIES WERE REPLACED.
